The arithmetic of Jacobian groups of superelliptic cubics - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Mathematics of Computation Year : 2005

The arithmetic of Jacobian groups of superelliptic cubics


We present two algorithms for the arithmetic of cubic curves with a totally ramified prime at infinity. The first algorithm, inspired by Cantor's reduction for hyperelliptic curves, is easily implemented with a few lines of code, making use of a polynomial arithmetic package. We prove explicit reducedness criteria for superelliptic curves of genus 3 and 4, which show the correctness of the algorithm. The second approach, quite general in nature and applicable to further classes of curves, uses the FGLM algorithm for switching between Gröbner bases for different orderings. Carrying out the computations symbolically, we obtain explicit reduction formulae in terms of the input data.


Other [cs.OH]
Fichier principal
Vignette du fichier
super.pdf (298.74 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

inria-00071967 , version 1 (23-05-2006)
inria-00071967 , version 2 (30-10-2009)


  • HAL Id : inria-00071967 , version 2


Abdolali Basiri, Andreas Enge, Jean-Charles Faugère, Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Mathematics of Computation, 2005, 74 (249), pp.389-410. ⟨inria-00071967v2⟩
246 View
396 Download


Gmail Facebook X LinkedIn More